Alert archive / South Carolina / River Flood Warnings in 2021

River Flood Warning 3, NWS Columbia, SC

January 2, 2021Edgefield County, McCormick County, South Carolina

NWS Columbia, SC issued this river flood warning at Jan 2, 2021, 2:16 AM EST for Edgefield County, McCormick County, South Carolina. It took effect at Jan 2, 2021, 3:46 AM EST. It was in force for 17 hr.

The area

The outline as issued.

The facts

Issued
Jan 2, 2021, 2:16 AM EST (07:16 UTC)
In effect from
Jan 2, 2021, 3:46 AM EST
Expired
Jan 2, 2021, 9:15 PM EST
In force
17 hr
Issued by
NWS Columbia, SC
Area
Storm-based polygon
Flood severity
Minor

Counties Edgefield County, SC, McCormick County, SC

The radar

The Columbia radar (KCAE), 98 km from the middle of the area, began a volume at 07:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Stevens Creek near Modoc (MODS1).

Action stage
17 ft
Minor stage
19 ft
Moderate stage
29 ft
Major stage
35 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 02196000, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted.

815 
WGUS42 KCAE 020716
FLWCAE

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Flood Warning
National Weather Service Columbia SC
216 AM EST Sat Jan 2 2021

...The National Weather Service in Columbia SC has issued a Flood 
Warning for the following rivers in South Carolina...

  Stevens Creek Near Modoc affecting Edgefield and McCormick 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this morning by 1100 AM EST.

&&


SCC037-065-021930-
/O.NEW.KCAE.FL.W.0003.210102T0846Z-210103T1422Z/
/MODS1.1.ER.210102T0846Z.210102T1200Z.210102T1421Z.NO/
216 AM EST Sat Jan 2 2021

The National Weather Service in Columbia has issued a

* Flood Warning for
  the Stevens Creek Near Modoc.
* Until Sunday morning.
* At 1:00 AM EST Saturday the stage was 17.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is forecast.
* Forecast...The river will rise above flood stage early this 
  morning to 21.0 feet this morning. It will then fall below flood 
  stage late this morning to 12.1 feet and begin rising again this 
  evening. It will rise to 17.5 feet tomorrow morning. It will then 
  fall again and remain below flood stage.
* Impact...At 19.0 feet, Farmland along Stevens Creek above the US 
  Highway 23 bridge near Modoc becomes flooded.
* Flood History...No available flood history.


&&

LAT...LON 3384 8216 3360 8203 3352 8211 3385 8229

$$

JAQ
4 follow-up statements
107 
WGUS82 KCAE 020955
FLSCAE

Flood Statement
National Weather Service Columbia SC
455 AM EST Sat Jan 2 2021

...The Flood Warning continues for the following rivers in South 
Carolina...

  Stevens Creek Near Modoc affecting Edgefield and McCormick 
  Counties.

  Congaree River At Congaree National Park-Gadsden affecting 
  Calhoun and Richland Counties.

  Congaree River At Carolina Eastman affecting Richland, Calhoun 
  and Lexington Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Caution is urged when walking near riverbanks.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 12 PM EST.

&&


SCC037-065-022200-
/O.EXT.KCAE.FL.W.0003.000000T0000Z-210103T1421Z/
/MODS1.1.ER.210102T0721Z.210102T1200Z.210102T1421Z.NO/
455 AM EST Sat Jan 2 2021

...The Flood Warning is now in effect until late tomorrow morning...

The Flood Warning continues for
  the Stevens Creek Near Modoc.
* Until Sunday morning.
* At 4:00 AM EST Saturday the stage was 20.3 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 4:00 AM EST Saturday was 20.3 feet.
* Forecast...The river will rise to 21.0 feet this morning. It will 
  then fall below flood stage late this morning to 12.1 feet and 
  begin rising again this evening. It will rise to 17.5 feet 
  tomorrow morning. It will then fall again and remain below flood 
  stage.
* Impact...At 19.0 feet, Farmland along Stevens Creek above the US 
  Highway 23 bridge near Modoc becomes flooded.
* Flood History...This crest compares to a previous crest of 22.1 
  feet on 04/30/2020.


&&

LAT...LON 3384 8216 3360 8203 3352 8211 3385 8229

$$

SCC017-079-022200-
/O.CON.KCAE.FL.W.0001.210103T1536Z-000000T0000Z/
/GADS1.1.ER.210103T1536Z.210105T0000Z.000000T0000Z.UU/
455 AM EST Sat Jan 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Congaree River At Congaree National Park-Gadsden.
* From Sunday morning until further notice.
* At 4:00 AM EST Saturday the stage was 11.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  tomorrow morning and continue rising to a crest of 16.9 feet 
  Monday evening.
* Impact...At 15.0 feet, Flooding begins in the Congaree National 
  Park. This will begin to produce flooding of portions of the lower 
  boardwalk.
* Impact...At 17.0 feet, The access road to the Sandy Run 
  subdivision becomes flooded. The lower boardwalk in the Congaree 
  National Park becomes flooded by Cedar Creek.
* Impact...At 18.0 feet, Several homes in the Sandy Run subdivision 
  along the river become flooded. At 18 feet the river covers the 
  Weston Lake overlook in the Congaree National Park. Between 18 and 
  18.5 feet the river begins to cover sections of the elevated 
  boardwalk.
* Flood History...This crest compares to a previous crest of 16.3 
  feet on 12/03/2020.


&&

LAT...LON 3384 8090 3379 8083 3377 8084 3379 8091

$$

SCC017-063-079-022200-
/O.CON.KCAE.FL.W.0002.210103T1712Z-000000T0000Z/
/CEAS1.1.ER.210103T1712Z.210105T0000Z.000000T0000Z.UU/
455 AM EST Sat Jan 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the Congaree River At Carolina Eastman.
* From Sunday afternoon until further notice.
* At 3:56 AM EST Saturday the stage was 111.4 feet.
* Flood stage is 115.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  tomorrow afternoon and continue rising to a crest of 118.8 feet 
  Monday evening.
* Impact...At 115.0 feet, Flooding occurs in low lying areas of the 
  Carolina Eastman Facility and at the Congaree National Park.
* Impact...At 119.0 feet, Extensive flooding occurs in the Congaree 
  National Park. Some area farmland is flooded. Minor flooding 
  occurs at the Carolina Eastman Facility.
* Flood History...This crest compares to a previous crest of 117.9 
  feet on 10/13/2020.


&&

LAT...LON 3396 8100 3386 8092 3379 8097 3394 8106

$$

LM
410 
WGUS82 KCAE 021137
FLSCAE

Flood Statement
National Weather Service Columbia SC
637 AM EST Sat Jan 2 2021

...The Flood Warning is extended for the following rivers in South 
Carolina...

  Stevens Creek Near Modoc affecting Edgefield and McCormick 
  Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A Flood Warning means that flooding is imminent or occurring. All 
interested parties should take necessary precautions immediately.

Additional information is available at www.weather.gov.

The next statement will be issued this afternoon at 1245 PM EST.

&&


SCC037-065-022345-
/O.EXT.KCAE.FL.W.0003.000000T0000Z-210105T0651Z/
/MODS1.1.ER.210102T0721Z.210102T1800Z.210104T0651Z.NO/
637 AM EST Sat Jan 2 2021

...The Flood Warning is now in effect until early Tuesday morning...

The Flood Warning continues for
  the Stevens Creek Near Modoc.
* Until late Monday night.
* At 6:00 AM EST Saturday the stage was 21.4 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 6:00 AM EST Saturday was 21.4 feet.
* Forecast...The river will rise to 23.0 feet this afternoon. It 
  will then fall below flood stage late this evening to 18.3 feet 
  and begin rising again just after midnight tonight. It will then 
  fall below flood stage again early Monday morning.
* Impact...At 19.0 feet, Farmland along Stevens Creek above the US 
  Highway 23 bridge near Modoc becomes flooded.
* Flood History...This crest compares to a previous crest of 22.1 
  feet on 04/30/2020.


&&

LAT...LON 3384 8216 3360 8203 3352 8211 3385 8229

$$

LM
551 
WGUS82 KCAE 022012
FLSCAE

Flood Statement
National Weather Service Columbia SC
312 PM EST Sat Jan 2 2021

...The Flood Warning continues for the following rivers in South 
Carolina...

  Congaree River At Congaree National Park-Gadsden affecting 
  Calhoun and Richland Counties.

  Stevens Creek Near Modoc affecting Edgefield and McCormick 
  Counties.

  North Fork Edisto River At Orangeburg affecting Orangeburg County.

Additional information is available at www.weather.gov.

The next statement will be issued Sunday morning at 700 AM EST.

&&


SCC037-065-031200-
/O.EXT.KCAE.FL.W.0003.000000T0000Z-210104T0714Z/
/MODS1.1.ER.210102T0721Z.210102T1715Z.210103T0714Z.NO/
312 PM EST Sat Jan 2 2021

...The Flood Warning is now in effect until early Monday morning...

The Flood Warning continues for
  the Stevens Creek Near Modoc.
* Until late Sunday night.
* At 2:00 PM EST Saturday the stage was 22.5 feet.
* Flood stage is 19.0 feet.
* Minor flooding is occurring and minor flooding is forecast.
* Recent Activity...The maximum river stage in the 24 hours ending 
  at 2:00 PM EST Saturday was 22.8 feet.
* Forecast...The river is expected to fall below flood stage just 
  after midnight tonight and continue falling to 4.3 feet Thursday 
  morning.
* Impact...At 19.0 feet, Farmland along Stevens Creek above the US 
  Highway 23 bridge near Modoc becomes flooded.


&&

LAT...LON 3384 8216 3360 8203 3352 8211 3385 8229

$$

SCC017-079-031200-
/O.EXT.KCAE.FL.W.0001.210102T2202Z-210107T2137Z/
/GADS1.1.ER.210102T2202Z.210104T0600Z.210106T2136Z.UU/
312 PM EST Sat Jan 2 2021

...The Flood Warning is now in effect until Thursday afternoon...

The Flood Warning continues for
  the Congaree River At Congaree National Park-Gadsden.
* Until Thursday afternoon.
* At 2:00 PM EST Saturday the stage was 13.9 feet.
* Flood stage is 15.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage late 
  this afternoon to a crest of 17.0 feet early Monday morning. It 
  will then fall below flood stage Wednesday afternoon.
* Impact...At 15.0 feet, Flooding begins in the Congaree National 
  Park. This will begin to produce flooding of portions of the lower 
  boardwalk.
* Impact...At 17.0 feet, The access road to the Sandy Run 
  subdivision becomes flooded. The lower boardwalk in the Congaree 
  National Park becomes flooded by Cedar Creek.
* Impact...At 18.0 feet, Several homes in the Sandy Run subdivision 
  along the river become flooded. At 18 feet the river covers the 
  Weston Lake overlook in the Congaree National Park. Between 18 and 
  18.5 feet the river begins to cover sections of the elevated 
  boardwalk.


&&

LAT...LON 3384 8090 3379 8083 3377 8084 3379 8091

$$

SCC075-031200-
/O.CON.KCAE.FL.W.0004.210104T0600Z-210107T1800Z/
/ORBS1.1.ER.210104T0600Z.210104T1800Z.210106T1800Z.NO/
312 PM EST Sat Jan 2 2021

...The Flood Warning remains in effect...

The Flood Warning continues for
  the North Fork Edisto River At Orangeburg.
* From late Sunday night to Thursday afternoon.
* At 3:00 PM EST Saturday the stage was 7.2 feet.
* Flood stage is 8.0 feet.
* Minor flooding is forecast.
* Forecast...The river is expected to rise above flood stage early 
  Monday morning to a crest of 8.1 feet early Monday afternoon. It 
  will then fall below flood stage early Wednesday afternoon.
* Impact...At 8.0 feet, Some minor flooding occurs along the 
  boardwalk at Edisto Gardens. Downstream from the Highway 301 
  bridge, some roads off Chiquita street near the river begin to 
  flood.
* Impact...At 10.0 feet, Farmland and lowlands along Highway 301 
  near Orangeburg become flooded at stages above 10 ft.


&&

LAT...LON 3354 8092 3342 8081 3336 8091 3354 8100

$$

LCV
714 
WGUS82 KCAE 030215
FLSCAE

Flood Statement
National Weather Service Columbia SC
915 PM EST Sat Jan 2 2021

...The Flood Warning is cancelled for the following rivers in South 
Carolina...

  Stevens Creek Near Modoc affecting Edgefield and McCormick 
  Counties.

SCC037-065-030315-
/O.CAN.KCAE.FL.W.0003.000000T0000Z-210103T0215Z/
/MODS1.1.ER.210102T0721Z.210102T1715Z.210103T0714Z.NO/
915 PM EST Sat Jan 2 2021

...The Flood Warning for the Stevens Creek Near Modoc has been 
cancelled...

The Flood Warning is cancelled for
  the Stevens Creek Near Modoc.
* At 8:00 PM EST Saturday the stage was 18.8 feet.
* Flood stage is 19.0 feet.
* Forecast...The river is expected to fall to 3.9 feet Thursday 
  evening.


&&

LAT...LON 3384 8216 3360 8203 3352 8211 3385 8229

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Columbia, SC wrote its last area forecast discussion before this river flood warning went out at Jan 2, 1:16 AM EST, 1 hour earlier.

Area forecast discussion, Jan 2, 1:16 AM EST, 1 hour before
Area Forecast Discussion
National Weather Service Columbia SC
116 AM EST Sat Jan 2 2021

.SYNOPSIS...
A frontal boundary will remain nearly stationary across the
central Midlands with wedge conditions slowly eroding overnight.
A strong cold front will move through the region tonight.
Showers will continue ahead of the front this evening. The
front will stall near the coastal plain Saturday and Saturday
night, while a wave of low pressure develops along it, bringing
periods of heavy rain to the area. High pressure will build over
the region late in the weekend into the middle of next week,
resulting in dry conditions.

&&

.NEAR TERM /UNTIL 7 AM THIS MORNING/...
Frontal boundary remains nearly stationary across the southern
Midlands early this morning.

Low pressure centered across Kentucky with cold front south
through Tennessee into Alabama. The front will move into the
area late tonight and stall out. Not sure it will push through
the Midlands and east central Georgia. This may be the focus for
heavy rain tomorrow.

Radar indicating line of showers, mainly across eastern portions
of the forecast area. The showers will continue to slowly push
east while diminishing in coverage.

&&

.SHORT TERM /7 AM THIS MORNING THROUGH SUNDAY NIGHT/...
Flash Flood watch for Saturday evening through the overnight
period as heavy rain will be possible...

Upper low over the southern Plains will move northeast across
the Mississippi Valley Saturday afternoon. Strong southwest flow
aloft across the area with deep moisture spreading into the
Southeastern States as seen by water vapor already. 140kt upper
jet over Tennessee Valley Saturday night. Favorable entrance
region from this jet across region resulting in strong upper
divergence across SC/northeast Ga. Precipitable water greater
than 250 percent of normal. Low pressure expected to move
northeast along stalled frontal boundary enhancing rain during
the late evening.

Rain, heavy at times, will begin again late Saturday afternoon
and continue into Saturday night. Rainfall amounts generally in
the 1-2 inch range expected. Higher amounts not out of the
question given training of showers and isolated thunderstorms.
Will issue a Flash Flood Watch for the CWA from late Saturday
afternoon into early Sunday morning. The front will move off the
coast by Sunday morning with rain ending from west to east.

Fair weather will return Sunday as deep dry air moves in behind the
the storm system. Temperatures will be seasonably warm with highs in
the upper 50s to lower 60s. Lows Sunday night will be in the
30s.

&&

.LONG TERM /MONDAY THROUGH FRIDAY/...
Dry weather is expected through the middle of next week
as a deep layered ridge sets up over eastern North America. The
air mass will be of pacific origin, so temps will be seasonable
through Wednesday. Another strong system looks to work its way
across the southern US and will increase our chances for rain
Thursday into Friday.

&&

.AVIATION /06Z SATURDAY THROUGH WEDNESDAY/...
A stalled front over the area has KCAE/KCUB on the cool/stable
side, while KOGB/KAGS/KDNL reside on the warm and more unstable
side. The Columbia area terminals likely have IFR ceilings
deteriorate to LIFR levels early this morning, while the other
terminals deteriorate from MVFR to IFR ceilings. While some
reduced visibilities are possible at all terminals, the most
significant visibility reductions should occur at KCAE/KCUB
through mid-morning. Some improvement to MVFR is expected this
afternoon, but showers will overspread the terminals late this
afternoon and this evening, brining additional restrictions.

Low level wind shear could be an issue at the SC terminals
through about 9Z, then the jet should shift away from the area.
Surface winds will generally be 10 kt or less.

EXTENDED AVIATION OUTLOOK... Another low pressure system
expected to continue MVFR/IFR restrictions with periods of rain
Saturday night into Sunday morning. Dry and VFR conditions
Monday through Wednesday.

&&

.HYDROLOGY...
Periods of moderate to heavy rain expected through Sunday
morning, with heaviest rainfall forecast Saturday evening as
another low pressure system transits the forecast area. With up
to 2 inches of rainfall already in basins tonight, The additional
rainfall may produce areal and flash flooding beginning Saturday
evening.

Minor to possibly moderate flooding is forecast along portions
of the Congaree River, with the Wateree, Pee Dee and Edisto
Rivers reaching action stage. All other area rivers and streams
will be running at higher than normal levels through mid-week.
See river flood advisory and warning products for specific
details.

&&

.CAE WATCHES/WARNINGS/ADVISORIES...
GA...Flash Flood Watch from this evening through late tonight for
     GAZ040-063>065-077.
SC...Flash Flood Watch from this evening through late tonight for
     SCZ016-018-020>022-025>031-035>038-041-115-116.

&&
Hazardous weather outlook, Jan 1, 10:04 PM EST, 4 hours 12 minutes before
Hazardous Weather Outlook
National Weather Service Columbia SC
1004 PM EST Fri Jan 1 2021

GAZ040-063>065-077-SCZ016-018-020>022-025>031-035>038-041-115-116-
030315-
Lincoln-McDuffie-Columbia-Richmond-Burke-Chesterfield-McCormick-
Newberry-Fairfield-Kershaw-Edgefield-Saluda-Lexington-Richland-Lee-
Aiken-Sumter-Barnwell-Orangeburg-Calhoun-Clarendon-Bamberg-
Northern Lancaster-Southern Lancaster-
1004 PM EST Fri Jan 1 2021

...FLASH FLOOD WATCH IN EFFECT FROM SATURDAY EVENING THROUGH LATE
SATURDAY NIGHT...

This Hazardous Weather Outlook is for the Midlands of South Carolina
and the Central Savannah River area of Georgia.

.DAY ONE...Tonight.

Hazardous weather is not expected at this time.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Flash Flood Watch.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jan 1, 8:17 PM EST, 5 hours 59 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
817 PM EST FRI JAN 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0812 PM     FLOOD            2 NNW AIKEN             33.57N 81.75W
01/01/2021                   AIKEN              SC   LAW ENFORCEMENT

            SCHP REPORTED ROADWAY FLOODING AT EDISTO AVE
            AND VALLEY ROAD.

&&

DA
Local storm report, Jan 1, 8:22 PM EST, 5 hours 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE COLUMBIA SC
822 PM EST FRI JAN 1 2021

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0802 PM     HEAVY RAIN       3 N GLOVERVILLE         33.57N 81.81W
01/01/2021  M1.55 INCH       AIKEN              SC   CO-OP OBSERVER

            COOP OBSERVER/SKYWARN SPOTTER REPORTED 2
            HOUR RAINFALL OF 1.55 INCHES. MINOR
            FLOODING, ROADWAY COVERED BY WATER ON CANAL
            STREET AT ASCAUGA LAKE ROAD. ROADWAY STILL
            PASSABLE AT REPORT TIME.

&&

DA
Special weather statement, Jan 1, 9:04 PM EST, 5 hours 12 minutes before
Special Weather Statement
National Weather Service Columbia SC
904 PM EST Fri Jan 1 2021

SCZ035>037-041-020300-
Orangeburg SC-Barnwell SC-Calhoun SC-Bamberg SC-
904 PM EST Fri Jan 1 2021

...Strong Thunderstorms Will Impact Portions of central Orangeburg...
southeastern Barnwell...southeastern Calhoun and northwestern Bamberg
Counties Until 1000 PM EST....

At 903 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm over Barnwell, moving east at 45 mph.

  HAZARD...gusty winds around 40 mph possible.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Orangeburg, Barnwell, Bamberg, Denmark, Brookdale, Blackville,
Bowman, Orangeburg County Airport, Claflin College, Barnwell State
Park, Edisto Gardens, South Carolina State University, Hilda,
Cameron, Rowesville, Cordova, Cope, Govan, Yonder Field and Wilkinson
Heights.

This includes the following highways...
 Interstate 26 between mile markers 146 and 165.
 Interstate 95 between mile markers 90 and 92.

LAT...LON 3317 8139 3332 8139 3362 8067 3338 8048
TIME...MOT...LOC 0203Z 249DEG 37KT 3326 8133

HC
Special weather statement, Jan 1, 10:01 PM EST, 4 hours 15 minutes before
Special Weather Statement
National Weather Service Columbia SC
1001 PM EST Fri Jan 1 2021

SCZ031-036>038-020400-
Orangeburg SC-Calhoun SC-Clarendon SC-Sumter SC-
1001 PM EST Fri Jan 1 2021

...Strong Thunderstorms Will Impact Portions of central Orangeburg...
southeastern Calhoun...Clarendon and central Sumter Counties Until
1100 PM EST....

...Boaters on Lake Marion Should Seek Safe Harbor...

At 958 PM EST...National Weather Service doppler radar indicated a
strong thunderstorm 7 miles east of Brookdale, moving northeast at 45
mph.

  HAZARD...gusty winds around 40 mph possible.

  IMPACT...expect minor damage to tree limbs and blowing around of
           light, unsecured objects.

Some locations in the path of this storm include...
Manning, St. Matthews, Summerton, Elloree, Alcolu, Woods Bay State
Park, Santee State Park, Turbeville, Pinewood, Cameron, Paxville,
Poplar Creek Landing, Rimini, St. Paul, Stumphole Landing, Brogdon,
Privateer, Gable, Davis Station and Creston.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Boaters on Lake Marion should move to shore and seek shelter. Strong,
erratic wind gusts and lightning are possible. If you can hear
thunder, you are close enough to be struck by lightning.

&&

This includes the following highways...
 Interstate 26 between mile markers 152 and 156.
 Interstate 95 between mile markers 102 and 141.

LAT...LON 3382 7992 3381 7995 3377 7999 3372 7997
      3370 8000 3365 8002 3342 8075 3367 8080
      3399 8000 3396 7996 3395 7998 3388 7994
      3389 7988
TIME...MOT...LOC 0258Z 246DEG 38KT 3354 8070

HC

The office that day

Everything else NWS Columbia, SC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jan 1, 9:04 PM ESTSpecial Weather StatementCAEOrangeburg56 min
Jan 1, 10:01 PM ESTSpecial Weather StatementCAECalhoun, Clarendon59 min
Jan 2, 5:10 AM ESTDense Fog AdvisoryCAEChesterfield, Edgefield, Fairfield, Kershaw, Lancaster, McCormick and 2 more6 hr
Jan 2, 9:51 AM ESTRiver Flood WarningCAEOrangeburg6 days

Nearby

River Flood Warnings in South Carolina, 2021Every river flood warning in 2021

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.